Répartitions uniformes des suites et indépendance statistique
Compositio Mathematica, Tome 51 (1984) no. 2, p. 215-236
@article{CM_1984__51_2_215_0,
     author = {Coquet, Jean and Liardet, Pierre},
     title = {R\'epartitions uniformes des suites et ind\'ependance statistique},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {51},
     number = {2},
     year = {1984},
     pages = {215-236},
     zbl = {0537.10030},
     mrnumber = {739735},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1984__51_2_215_0}
}
Coquet, Jean; Liardet, Pierre. Répartitions uniformes des suites et indépendance statistique. Compositio Mathematica, Tome 51 (1984) no. 2, pp. 215-236. http://www.numdam.org/item/CM_1984__51_2_215_0/

[1] P.C. Baayen and Z. Hedrlin: The existence of well-distributed sequences in compact spaces. Indag. Math. 27 (1965) 221-228. | MR 177976 | Zbl 0166.05601

[2] J. Coquet: Types de répartition complète des suites. Annales Faculté Sciences Toulouse 2 (1980) 137-155. | Numdam | MR 595196 | Zbl 0447.10048

[3] J. Coquet and P. Liardet: A metric study involving independent sequences. En préparation. | Zbl 0645.10044

[4] H. Daboussi: On the density of direct factors. Journal of London Math. Soc. 19 (1979) 21-24. | MR 527730 | Zbl 0409.10044

[5] H. Daboussi and H. Delange: Quelques propriétés des fonctions multiplicatives de module au plus égal à 1. C.R.A.S. Paris 278 (1974) 657-660. | MR 332702 | Zbl 0292.10034

[6] J. Kubilius: Probabilistic methods in the theory of numbers. Translations of Math. Monographs, A.M.S., vol. 11. | MR 160745 | Zbl 0133.30203

[7] L. Kuipers and H. Niederreiter: Uniform distribution of sequences. Wiley, Interscience (1974). | MR 419394 | Zbl 0281.10001

[8] M. Mendes-France: Les suites à spectre vide et la répartition modulo 1. Journal of Number Theory 5 (1973) 1-15. | MR 319909 | Zbl 0252.10033

[9] G. Rauzy: Propriétés statistiques de suites arithmétiques. P.U.F., Collection Sup. le Mathématicien 15 (1976). | MR 409397 | Zbl 0337.10036

[10] E. Szemeredi: On sets of integers containing no k elements in arithmetic progressions. Acta Arithmetica 27 (1975) 199-247. | MR 369312 | Zbl 0303.10056